# SDR UALA2009102303311

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 49,393 hours, 5,883 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FWD EXIT 4L, AFT EXIT 4R, MAIN GALLEY FWD CROSS ISLE LEFT SIDE, SEATS 45L THRU 53L.  THIS IS A COMMON PROBLEM ON 84XX 747'S COMING OUT OF OVERHAUL.  REMOVED WATER COVERING FEEDER CABLES.
